Asymptotic theory of attainable sets to linear periodic impulsive control systems

Authors: Goncharova, E.; Ovseevich, A.

Source: Journal of Computer and Systems Sciences International, Volume 49, Number 4, August 2010 , pp. 515-523(9)

Publisher: MAIK Nauka/Interperiodica

Buy & download fulltext article:


Price: $45.00 plus tax (Refund Policy)


In this paper, asymptotic large-time dynamics of attainable sets to linear periodic control systems with bounded total impulse of control is studied. Asymptotic formulas for attainable sets and their shapes, i.e., the same sets considered up to an arbitrary nonsingular linear transformation, are found. It is shown that all limit shapes are obtained as the join of the limit shapes for neutral, stable-neutral, and unstable-neutral system components.

Document Type: Research Article


Publication date: August 1, 2010

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page